Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 33, NWS Northern Indiana

June 19, 20094 counties in Indiana; 6 counties in Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 19, 2009, 6:19 AM EDT for 4 counties in Indiana; 6 counties in Ohio. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2009, 6:19 AM EDT (10:19 UTC)
Expired
Jun 19, 2009, 7:15 AM EDT
In force
56 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Adams County, IN, Allen County, IN, Huntington County, IN, Wells County, IN, Allen County, OH, Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 113 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 4:16 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 191019
SVRIWX
INC001-003-069-179-OHC003-039-069-125-137-161-191115-
/O.NEW.KIWX.SV.W.0033.090619T1019Z-090619T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
619 AM EDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN NORTHEAST INDIANA
  SOUTHERN ALLEN COUNTY IN NORTHEAST INDIANA
  EAST CENTRAL HUNTINGTON COUNTY IN NORTHEAST INDIANA
  NORTHERN WELLS COUNTY IN NORTHEAST INDIANA
  EASTERN DEFIANCE COUNTY IN NORTHWEST OHIO
  HENRY COUNTY IN NORTHWEST OHIO
  ALLEN COUNTY IN WEST CENTRAL OHIO
  PAULDING COUNTY IN WEST CENTRAL OHIO
  PUTNAM COUNTY IN WEST CENTRAL OHIO
  VAN WERT COUNTY IN WEST CENTRAL OHIO

* UNTIL 715 AM EDT

* AT 616 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A LINE   
  EXTENDING FROM 3 MILES NORTHEAST OF NAPOLEON TO 12 MILES SOUTH     
  OF DEFIANCE TO 9 MILES WEST OF BLUFFTON...AND MOVING EAST AT 55    
  MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  DECATUR AND BLUFFTON...
  VAN WERT...
  BERNE AND OTTAWA...
  DELPHOS...
  BLUFFTON...
  LIMA...

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 2 AND 12.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 81 AND
94.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

&&

LAT...LON 4063 8388 4065 8421 4068 8422 4068 8444
      4072 8445 4072 8479 4059 8479 4059 8485
      4081 8557 4100 8517 4098 8493 4114 8460
      4148 8422 4149 8386
TIME...MOT...LOC 1017Z 288DEG 49KT 4143 8407 4112 8443
          4077 8533

$$


JC
3 follow-up statements
000 
WWUS53 KIWX 191037
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
637 AM EDT FRI JUN 19 2009

INC069-191047-
/O.CAN.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
HUNTINGTON IN-
637 AM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HUNTINGTON COUNTY
IS CANCELLED...

AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD 
MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
      4072 8479 4059 8479 4059 8485 4074 8534
      4098 8493 4113 8453 4148 8406 4149 8387
      4063 8388
TIME...MOT...LOC 1037Z 298DEG 26KT 4146 8388 4104 8438
          4073 8513

$$

INC001-003-179-OHC003-039-069-125-137-161-191115-
/O.CON.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
ALLEN IN-ADAMS IN-WELLS IN-PUTNAM OH-HENRY OH-VAN WERT OH-PAULDING 
OH-DEFIANCE OH-ALLEN OH-
637 AM EDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR CENTRAL WELLS...ADAMS AND SOUTHEASTERN ALLEN COUNTIES IN
NORTHEAST INDIANA...AND SOUTHEASTERN DEFIANCE AND HENRY COUNTIES IN
NORTHWEST OHIO...AND ALLEN...SOUTHEASTERN PAULDING...VAN WERT AND
PUTNAM COUNTIES IN WEST CENTRAL OHIO...

AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A 
LINE EXTENDING FROM 8 MILES SOUTH OF SWANTON TO 14 MILES NORTH OF 
DELPHOS TO BLUFFTON...AND MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  VAN WERT...
  BERNE...
  OTTAWA...
  DELPHOS...
  MONROE...
  KALIDA...

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH...CONTINUOUS 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
      4072 8479 4059 8479 4059 8485 4074 8534
      4098 8493 4113 8453 4148 8406 4149 8387
      4063 8388
TIME...MOT...LOC 1037Z 298DEG 26KT 4146 8388 4104 8438
          4073 8513

$$


JC
000 
WWUS53 KIWX 191056
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 AM EDT FRI JUN 19 2009

INC003-179-OHC039-069-125-191106-
/O.CAN.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
ALLEN IN-WELLS IN-HENRY OH-PAULDING OH-DEFIANCE OH-
656 AM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WELLS AND SOUTHEASTERN
ALLEN COUNTIES IN NORTHEAST INDIANA...AND SOUTHEASTERN DEFIANCE AND
HENRY COUNTIES IN NORTHWEST OHIO...AND SOUTHEASTERN PAULDING COUNTY
IN WEST CENTRAL OHIO IS CANCELLED...

AT 655 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD 
MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
      4072 8479 4059 8479 4059 8485 4066 8502
      4089 8471 4100 8429 4116 8387 4063 8388
TIME...MOT...LOC 1056Z 307DEG 28KT 4110 8375 4091 8417
          4066 8493

$$

INC001-OHC003-137-161-191115-
/O.CON.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
ADAMS IN-PUTNAM OH-VAN WERT OH-ALLEN OH-
656 AM EDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR SOUTHEASTERN ADAMS COUNTY IN NORTHEAST INDIANA...AND ALLEN...VAN
WERT AND PUTNAM COUNTIES IN WEST CENTRAL OHIO...

AT 655 AM EDT...A LINE OF SEVERE THUNDERSTORMS  WERE REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES EAST OF 
OTTAWA TO 9 MILES NORTHEAST OF DELPHOS TO BERNE...AND MOVING 
SOUTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  BLUFFTON...
  LIMA...
  SPENCERVILLE AND ELIDA...
  GOMER...CONVERSE AND ELGIN...
  SOUTHWORTH...ROCKPORT AND NEEDMORE...
  CONANT AND SLABTOWN...

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH...CONTINUOUS 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
      4072 8479 4059 8479 4059 8485 4066 8502
      4089 8471 4100 8429 4116 8387 4063 8388
TIME...MOT...LOC 1056Z 307DEG 28KT 4110 8375 4091 8417
          4066 8493

$$


JC
000 
WWUS53 KIWX 191111
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
711 AM EDT FRI JUN 19 2009

INC001-OHC003-137-161-191121-
/O.EXP.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
ADAMS IN-PUTNAM OH-VAN WERT OH-ALLEN OH-
711 AM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IN
NORTHEAST INDIANA...AND ALLEN...VAN WERT AND PUTNAM COUNTIES IN WEST
CENTRAL OHIO WILL EXPIRE AT 715 AM EDT...

AT 711 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD 
WEAKENED AND MOVED OUT. THEREFORE...THE SEVERE THUNDERSTORM WARNING 
HAS BEEN ALLOWED TO EXPIRE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
      4072 8479 4059 8479 4059 8485 4066 8502
      4089 8471 4100 8429 4116 8387 4063 8388
TIME...MOT...LOC 1111Z 307DEG 28KT 4103 8363 4084 8405
          4059 8481

$$


JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:05 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 19, 4:05 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 AM EDT FRI JUN 19 2009

.DISCUSSION...
LOW PRESSURE WAS CENTERED OVER SRN MN THIS MORNING
WITH A WARM FRONT EXTENDING SE INTO SW OH. PROFILER INDICATING
50KT LLJ INTERSECTING THIS WARM FRONT RESULTING IN MCS DEVELOPMENT
OVER NE IA/SRN WI OVERNIGHT. UPWIND PROPAGATION VECTORS ACROSS THE
REGION SUGGESTS THIS AREA OF STORMS WILL MOVE SE ACROSS OUR CWA
EARLY THIS MORNING. SOME BOWING SEGMENTS WITHIN THE MCS COULD
RESULT IN DAMAGING WINDS. THIS CLUSTER OF STORMS EXTRAPOLATES
THROUGH THE CWA BY AROUND 12-14Z SO FORECAST CATEGORICAL POPS
NORTH AND LIKELY POPS SOUTH EARLY TODAY WITH A LULL IN ACTIVITY
MID MORNING TO EARLY AFTN WITH JUST A CHC OF STORMS DURING THIS
TIME. AIRMASS SHOULD RESUME DESTABILIZATION WITH DAYTIME
HEATING/MIXING. MLCAPES CONT TO BE FCST AROUND 3KJ/KG THIS AFTN AS
LOW MOVES EAST ACROSS WI AND ASSOCIATED CDFNT DROPS INTO ERN
WI/NRN IL. TSTMS EXPECTED TO DEVELOP ALONG AND AHEAD OF CDFNT THIS
AFTN. GIVEN HIGH INSTABILITY, DEEP LAYER SHEAR AND LOW LEVEL
TURNING OF WINDS, SUPERCELLS PSBL WITH INITIAL DEVELOPMENT, PRBLY
TRANSITIONING TO LINES/BOWS AFTER A FEW HRS. CDFNT EXPECTED TO
MOVE EAST ACROSS THE AREA TONIGHT WITH HIGH TSTM POPS AND THREAT
OF SVR WX CONTINUING. POTENTIAL FOR HEAVY RAINFALL IF TRAINING
OCCURS...ESPECIALLY THIS EVE AS FRONT MOVES THROUGH THE AREA.
COVERAGE SHOULD DIMINISH FROM W-E LATE TONIGHT AS FRONT MOVES
THROUGH THE AREA. SOME LINGERING SHOWERS PSBL SATURDAY, THOUGH
MODELS HAVE COME INTO BETTER AGREEMENT ON FRONTAL PRECIP ENDING
SOONER AND HAVE THUS TRENDED POPS LOWER FOR SAT AND CONFINED
MENTION TO THE 12-18Z TIMEFRAME.

MEDIUM RANGE MODELS CONTINUE TO INDICATE RIDGE OVER SRN U.S. WILL
BUILD NORTHWARD INTO THE UPR GRTLKS/MS VALLEY BY SUNDAY. STILL
SOME INDICATIONS OF A FEW SHOWERS IN THE SUNDAY- TUE TIMEFRAME AS
MODELS MOVG WK SHRTWVS THROUGH NRN PORTION OF THE RIDGE, HWVR,
POOR AGREEMENT ON TIMING OF THESE WK FEATURES AND PRBLY LOW
COVERAGE GIVEN LIGHT WIND FIELDS AND RIDGING ALOFT, SO OPTED TO
KEEP FCST DRY THROUGH THESE PERIODS.

AS FOR TEMPS, BUFR SOUNDINGS SUGGEST SUFFICIENT HEATING/MIXING TODAY
FOR HIGHS TO REACH THE U80S/L90S. BUMPED UP HIGHS A BIT FOR SATURDAY
AS WELL AS MODELS INDICATING DECENT MIXING WILL LIMIT AFFECTS OF
WK CAA SO EXPECT HIGHS TO REACH THE L-M80S, EXCEPT COOLER NEAR LM
WITH W-NW FLOW. RIDGE WILL BE BUILDING INTO THE AREA SUNDAY, BUT
WITH LIGHTER WINDS AND A COOLER START TO THE DAY EXPECT HIGHS WILL
BE SIMILAR TO SATURDAY...MAINLY IN THE M80S. WITH RIDGE REMAINING
IN THE VCNTY NEXT WK, APPEARS TEMPS WILL CONT ABOVE NORMAL WITH
HIGHS IN THE M-U80S.

&&

.PREV DISCUSSION... /ISSUED 149 AM EDT FRI JUN 19 2009/

AVIATION.../06Z TAFS/
PROBLEMATIC FORECAST PERIOD WITH CONVECTION EXPECTED ACROSS MUCH
OF THE FA. TS COMPLEX ONGOING ACROSS PORTIONS OF SOUTHERN WI
CONTINUES TO EVOLVE INTO A BOWING COMPLEX...WITH WIDESPREAD STRONG
GUSTY WINDS POSSIBLE. HAVE TRIED TO TIME THIS FEATURE INTO THE
TERMINALS THIS MORNING...UTILIZING CURRENT STORM MOTION.
HOWEVER..AS THIS COMPLEX CONTINUES TO EVOLVE...DO EXPECT STORM
MOTION TO INCREASE. HAVE ADDED A LARGE WINDOW FOR TIMING GIVEN
CONCERNS ON SPEED. TS WILL BE CAPABLE OF PRODUCING WIND GUST IN
EXCESS OF 30 KNOTS. EVEN STRONGER GUSTS WILL BE POSSIBLE IF THIS
SYSTEM EVOLVES INTO A SEVERE MCS...BUT WILL HOLD OFF ON HIGHER
MENTION UNTIL DATA CONFIRMS THIS AND WILL UPDATE AS NECESSARY.
VERY HEAVY RAINFALL IS BEING REPORTED WITH THIS SYSTEM...AND HAVE
OPTED FOR 1SM VIS AT SBN WITH DEEP MOISTURE AND HIGH PW VALUES IN
PLACE. VARIABLE WINDS LIKELY ON THE BACKSIDE OF THE COMPLEX WITH
THE POTENTIAL FOR STRONG N/NE WINDS IF A WAKE LOW DEVELOPS. WILL
MONITOR AND UPDATE AS NECESSARY.

A BRIEF CALM LATE MORNING AND EARLY AFTERNOON BEFORE A STRONG
UPPER LEVEL IMPULSE AND SFC COLD FRONT PUSHES INTO THE REGION.
EXPECTING STRONG TO SEVERE TS THIS AFTERNOON INTO THE EVENING.
GIVEN QUESTIONS ON INITIATION AREA AND TIMING...WILL CONTINUE WITH
CB MENTION UNTIL A FIRM HANDEL ON TS TYPE/COVERAGE/TIMING IS
GRASPED.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JT
LONG TERM...JT
AVIATION...JC
Hazardous weather outlook, Jun 19, 5:57 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
557 AM EDT FRI JUN 19 2009

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-201000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
557 AM EDT FRI JUN 19 2009 /457 AM CDT FRI JUN 19 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. OCCASIONAL
THUNDERSTORMS ARE EXPECTED...MAINLY EARLY THIS MORNING AND AGAIN
THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS WILL LIKELY BE
SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADOES AND FLOODING
DUE TO LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY AT TIMES THROUGH THIS
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-201000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
557 AM EDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. OCCASIONAL
THUNDERSTORMS ARE EXPECTED...MAINLY EARLY THIS MORNING AND AGAIN
THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS MAY BE SEVERE
WITH WIND GUSTS ABOVE 50 KNOTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 19, 6:01 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0557 AM     LIGHTNING        5 ESE THREE RIVERS      41.92N  85.54W
06/19/2009                   ST. JOSEPH         MI   COUNTY OFFICIAL

            MULTISTRUCTURAL BUILDING IN CENTREVILLE CAUGHT FIRE
            POSSIBLY CAUSED BY LIGHTNING STRIKE

&&

EVENT NUMBER IWX0902675

SAW
Local storm report, Jun 19, 6:03 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
603 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0513 AM     TSTM WND DMG     COSPERVILLE             41.48N  85.47W
06/19/2009                   NOBLE              IN   COUNTY OFFICIAL

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER IWX0902677

LWF
Local storm report, Jun 19, 6:05 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
605 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND DMG     1 ESE ROME CITY         41.49N  85.36W
06/19/2009                   NOBLE              IN   COUNTY OFFICIAL

            TREE DOWN ONTO POWER LINES IN ROME CITY

&&

EVENT NUMBER IWX0902678

LWF
Local storm report, Jun 19, 6:12 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND DMG     BREMEN                  41.45N  86.15W
06/19/2009                   MARSHALL           IN   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN BREMEN

&&

EVENT NUMBER IWX0902679

LWF
Local storm report, Jun 19, 6:14 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
614 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0446 AM     TSTM WND DMG     JIMTOWN                 41.64N  86.02W
06/19/2009                   ELKHART            IN   TRAINED SPOTTER

            NUMEROUS LIMBS AND TREE DOWN...TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER IWX0902680

SAW
Local storm report, Jun 19, 6:15 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
615 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     SOUTHWEST               41.54N  85.94W
06/19/2009                   ELKHART            IN   TRAINED SPOTTER

            EIGHT AND TWELVE INCH BRANCHES DOWN. MINOR ROOF DAMAGE
            TO A PORCH

&&

EVENT NUMBER IWX0902681

LWF

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:38 AM EDTSpecial Marine WarningIWX112 min
Jun 19, 3:23 AM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph52 min
Jun 19, 4:14 AM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, LaPorte, Marshall, Saint Joseph, Starke61 min
Jun 19, 4:52 AM EDTSevere Thunderstorm WarningIWXDeKalb42 min
Jun 19, 4:57 AM EDTSevere Thunderstorm WarningIWXDeKalb, Elkhart, Kosciusko, LaGrange, Marshall, Noble and 2 more52 min
Jun 19, 5:40 AM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Steuben, Whitley49 min
Jun 19, 6:33 AM EDTSpecial Marine WarningIWX87 min
Jun 19, 6:53 AM EDTSevere Thunderstorm WarningIWXSaint Joseph67 min
Jun 19, 8:11 AM EDTSpecial Weather StatementIWXSaint Joseph34 min
Jun 19, 8:49 AM EDTSpecial Weather StatementIWXSaint Joseph41 min
Jun 19, 8:58 AM EDTSevere Thunderstorm WarningIWXSaint Joseph39 min
Jun 19, 9:34 AM EDTSpecial Weather StatementIWXElkhart41 min
Jun 19, 9:49 AM EDTFlash Flood WatchIWXAllen, DeKalb, Elkhart, LaGrange, Noble, Steuben14 hr
Jun 19, 10:45 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke3 days
Jun 19, 10:45 AM EDTRiver Flood WarningIWXAllen, DeKalb23 hr
Jun 19, 11:34 AM EDTSpecial Marine WarningIWX86 min
Jun 19, 2:01 PM EDTSpecial Marine WarningIWX59 min
Jun 19, 3:34 PM EDTSpecial Marine WarningIWX56 min
Jun 19, 4:17 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall58 min
Jun 19, 4:35 PM EDTSevere Thunderstorm WarningIWXFulton, Huntington, Kosciusko, Miami, Wabash, Whitley55 min
Jun 19, 4:42 PM EDTTornado WarningIWXFulton, Kosciusko, Miami, Wabash48 min
Jun 19, 5:25 PM EDTTornado WarningIWXHuntington, Kosciusko, Miami, Wabash, Whitley50 min
Jun 19, 5:44 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke51 min
Jun 19, 6:05 PM EDTTornado WarningIWXAllen, Huntington, Wells40 min
Jun 19, 4:49 AM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam56 min
Jun 19, 5:20 AM EDTSpecial Weather StatementIWXAllen25 min
Jun 19, 5:51 AM EDTFlash Flood WarningIWXDefiance, Williams3 hr
Jun 19, 10:41 AM EDTRiver Flood WatchIWXPutnam23 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.